图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v45.i4.30
pages 23-29

Branch and Bound Method for Optimization Problems on Fuzzy Sets

Oleg A. Iemets
Poltava University of Economics and Trade
Alexandra O. Yemets
Poltava University of Economics and Trade, Poltava
Tatyana A. Parfonova
Poltava University of Consumer Cooperatives in Ukraine

ABSTRACT

The algorithm of branch and bound method for the problem of minimization in fuzzy statement is suggested. Usage of the branch and bound method for combinatorial transportation problem on permutations with fuzzy data is shown.


Articles with similar content:

HD-Systems
Journal of Automation and Information Sciences, Vol.30, 1998, issue 1
L. A. Sinitskii, I. M. Romanishin
Fuzzy Ellipsoidal State Observer of Reduced Order
Journal of Automation and Information Sciences, Vol.32, 2000, issue 12
Nataliya N. Kussul
Automatic Control Systems Integral Quadratic Estimates Minimization. Part 1. Estimates computation
Journal of Automation and Information Sciences, Vol.36, 2004, issue 7
Valeriy P. Severin
Stabilization of a System by Output Feedback
Journal of Automation and Information Sciences, Vol.36, 2004, issue 3
Vladimir B. Larin
Regularization of Optimization Problems for Objects Described by a System of Operator Equations with the Hammerstein Equation
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
D. E. Akbarov, Valeriy S. Melnik